MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX LPR; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX LPR; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Aroa's review of manufacturing documentation for the subject lot (ert-25g22) has confirmed that the devices were produced in accordance with the established procedures.All process specifications and final release specifications were satisfied.Adhesion and bowel obstruction are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.
 
Event or Problem Description
It was reported by a united kingdom based surgeon that a patient underwent a robotic perineal hernia repair on (b)(6) 2026 with ovitex lpr placed on top of the bladder.The patient was discharged at the end of (b)(6).The patient was re-admitted to the local hospital with a bowel obstruction and underwent re-operation on (b)(6) 2026 where adhesions to the bowel were noted.Bowel resections were performed as needed to address the adhesions.

Brand Name
OVITEX LPR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key25834235
Report Number3007321028-2026-00023
Device Sequence Number5675377
Product Code FTM
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-1218L
Device Lot NumberERT-25G22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability; Required Intervention;
Patient Age73 YR
Patient SexFemale